# SDR UALA2010042101331

- Difficulty date: April 21, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 62,727 hours, 23,086 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 60B1000317
- Part serial: R13380
- Condition: Discharged
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EMERGENCY POWER RESERVOIR REQUIRES REPLACEMENT DUE TO SLIDE DEPLOYMENT.  REPLACED RESERVOIR.
